# SDR UALA2011103105870

- Difficulty date: October 30, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,140 hours, 8,657 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4023
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-O OXYGEN MASK STOWAGE APPEARS TO HAVE INCORRECT PANEL DOOR INSTALLED.  REPLACED STOWAGE BOX PER MM AND TEST PER MM, OPS OK AND NO LEAK FOUND.
